# SDR IPXA2016102409831

- Difficulty date: October 2, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB24342
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED LEADING EDGE LOWER SKIN AT STA XDLE 309 HAS CHAFE DAMAGE.  REPAIRED CHAFED RT WING FIXED L/E LOWER SKIN AT STA XDLE 309 IAW EA 011-5730-01-A6500 REV I/R AND EO MD11-5730-62243-A. (MAJOR)
